# SDR CA040113001

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A340-313
- Aircraft time: 26,277 hours
- Engine: Cfmint CFM565C4
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 210TS07Y01
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SELECTED GEAR DOWN AND NOTHING HAPPENED FOR AT LEAST A MINUTE, THEN WIGGLED HANDLE THEN THE GEAR CAME DOWN.  NOTE:  AC SENT TO HANGAR FOR TROUBLE/SHOOTING.
